MAUDE Adverse Event Report: Paragon 28 BG N-LKNG SCW 2.5X22MM; Screw, fixation, bone

Paragon 28 BG N-LKNG SCW 2.5X22MM; Screw, fixation, bone
Catalog Number P50-153-2522
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a broken non-locking screw(2.5mm) identified during a recent procedure.It caused no injury and the procedure was delayed by less than 30 minutes.The shaft remains inside the patient¿s body, while only the head was retrieved.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This mdr is submitted late after remediation efforts and a retrospective review of complaint reportability.G2: foreign- event occurred in singapore.Half of the device will not be returned as it remains implanted.The other half was returned.Visual examination of the returned product identified the part was broken.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause can not be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.The reported event is confirmed as product was returned.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
BG N-LKNG SCW 2.5X22MM
Common Device Name
Screw, fixation, bone
Manufacturer (Section D)
Paragon 28
14445 grasslands dr.
englewood CO 80112
Manufacturer (Section G)
Paragon 28
14445 grasslands dr.
englewood CO 80112
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50045732
Report Number3008650117-2026-00437
Device Sequence Number10635774
Product Code HWC
UDI-Device Identifier00889795019523
UDI-Public(01)00889795019523(10)PA6456/37
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K190365
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP50-153-2522
Device Lot NumberPA645637
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2025
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown